# SDR DALA2018011700305

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 78,043 hours, 21,074 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS & PAX REPORTED AN ELECTRICAL ODOR AT ROWS 25 - 26,  BOTH SIDES OF AIRCRAFT.  TURNED OFF MASTER IFE POWER,  WALKED TO THE BACK OF THE ACFT.  ODOR DISSIPATED. LEFT IFES OFF REMAINDER OF THE FLIGHT. BOARDED ACFT AND IFE SYSTEM WAS OFF.  INSPECTION OF ALL RELATED CONNECTORS SHOW NO PHYSICAL DAMAGE OR DISCONNECTION.  ENERGIZED IFE SYSTEM AND NO BURNING ODOR WAS NOTED. NO FAULTS ON QUICK TEST OR CONFIGURATION.  AS PRECAUTION,  R & R THE SPM AT 25 BE - 26 BE IAW  AMM 00380 23-81-08.  OPS CHECKED NORMAL.
